MAUDE Adverse Event Report: INOMED MEDIZINTECHNIK GMBH OPTIPIN FIXIATION PIN 60MM

INOMED MEDIZINTECHNIK GMBH OPTIPIN FIXIATION PIN 60MM
Model Number 803364
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure preparation for a seeg surgery, the surgeon had secured the headring with optipins to the patient's head.The representative noticed that the front left pin appeared to be flexed and informed this issue to the surgeon, and recommended that they adjust the pin and ring in order for the optipin to be more orthogonal to the bone for optimal fixation of the frame.When the surgeon was removing the optipin using the torque wrench, the pin snapped.And this abrupt snapping also contributed to the front pin on the right snapping almost in the same moment.This also leading to slipping of the patient head and caused the the skin at the back of the patiens head to be lacerated.A 15-minute delay was noted.

Brand Name
OPTIPIN FIXIATION PIN 60MM
Common Device Name
FIXIATION PIN
Manufacturer (Section D)
INOMED MEDIZINTECHNIK GMBH
im hausgruen 29
79312
emmendingen, baden-württemberg 79312
GM  79312
Manufacturer (Section G)
N/A
Manufacturer Contact
saschka busch
im hausgruen 29
emmendingen, baden-württemberg 79312
GM   79312
MDR Report Key23825740
Report Number3004753785-2025-00003
Device Sequence Number4993293
Product Code HAW
UDI-Device Identifier04250307606184
UDI-Public04250307606184
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K003486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number803364
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown